... & it is slightly swollen - enough to be bitten by my side teeth frequently, which just adds more pain to an already painful condition. I have read that it could be caused by an estrogen deficiency in post-menopausal women - I am 60 & just switched my HRT & the estrogen pill now has only a slightly lower level of estrogen than my last HRT, so not sure if this is the cause. I can't pinpoint exactly when this started, but I truly believe that it is probably caused by taking Saphris, a sublingual medication that I take before bed for PTSD nightmares & auditory hallucinations between being asleep & not quite awake. Sapris is great for sleep & the nightmares/hallucinations, so I hope it's really not caused by this drug. I do have pernicious anemia, but I have increased my injections to twice a month & my blood levels are just fine. Also this burning tongue syndrome doesn't feel like the burning tongue I initially had with pernicious anemia. This burning extends to the bottom of my tongue and the connective tissues under the tongue, too, & to the gums & teeth of the first one or two last teeth on the bottom, which I didn't have with pernicious anemia. I don't know who to talk to: my Dentist, my Pain Doctor, my OB/GYN, my ENT, my psychiatrist (who prescribed the Saphris), my Primary Doctor, or all of them? [I don't truly think my Dentist can help as I already brush with a soft toothbrush and use Sensodyne toothpaste, and have rinsed with Biotene and have chewed Biotene gum (which only hightened the sensstion, so I don't chew any gum anymore). I even tried rubbing Oragel all over my tonge, top & bottom, yuck! It only numbed the pain for a couple of hours, but I don't think I could do this frequently everyday - tastes awful & could become expensive.] Any suggestions?